I was due for my second shot on the 11th of this month but I didn't go in for it because I have gained some weight and did not want to gain more.. and the past few weeks I've had some unexplained bloating, stomach hardness. and I look to be about four months pregnant.. and I pee a lot because of the pressure on my stomach.. I'm not sure if this could be a side effect of this medication but just let me know please..
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2012 • 2 answers
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 17 Nov 2014 • 1 answer
Posted 27 Jan 2016 • 3 answers
Posted 20 Jun 2016 • 2 answers